# SDR CA071116002

- Difficulty date: November 15, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 4,491 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 1013800273
- Condition: Inoperative
- Location: Pneumatic Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT AT FL230 THE FLIGHT CREW OBSERVED THE PNEUMATIC PRESSURE GUAGE RAPIDLY FLUCTUATING BETWEEN 18 AND 23 PSI. THERE WAS AN ASSOCIATED CHATTERING HEARD IN THE AIRFRAME, IN CONJUNCTION WITH THE FLUCTUATING INDICATOR. FLIGHT CREW DECIDED TO RETURN TO BASE AND PNEUMATIC INDICATIONS RETURNED TO NORMAL DESCENDING THROUGH 15,000 FEET AND REMAINED THAT WAY TO LANDING. MAINTENANCE REPLACED PNEUMATIC PRESSURE VALVE/REGULATOR PN 101-380027-3 (PN 1H75-12). (TC NR 20071116002)
